# SDR DALA2022031401671

- Difficulty date: March 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,215 hours, 37,953 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:510. CORRECTIVE ACTION: RESECURED INDICATOR COVER OPS NORM REF MM 757 52-11. (2151160)
